Volume 8, issue 3 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
The proof of Birman's conjecture on singular braid monoids

Luis Paris

Geometry & Topology 8 (2004) 1281–1300
Bibliography
1 J C Baez, Link invariants of finite type and perturbation theory, Lett. Math. Phys. 26 (1992) 43 MR1193625
2 G Basset, Quasi-commuting extensions of groups, Comm. Algebra 28 (2000) 5443 MR1785510
3 D Bar-Natan, Vassiliev homotopy string link invariants, J. Knot Theory Ramifications 4 (1995) 13 MR1321289
4 J S Birman, Braids, links, and mapping class groups, Annals of Mathematics Studies 82, Princeton University Press (1974) MR0375281
5 J S Birman, New points of view in knot theory, Bull. Amer. Math. Soc. $($N.S.$)$ 28 (1993) 253 MR1191478
6 N Bourbaki, Groupes et algèbres de Lie, Chapitres II et III, Actualités Scientifiques et Industrielles 1349, Hermann (1972) 320 MR0573068
7 P Cartier, D Foata, Problèmes combinatoires de commutation et réarrangements, Lecture Notes in Mathematics 85, Springer (1969) MR0239978
8 R Corran, A normal form for a class of monoids including the singular braid monoids, J. Algebra 223 (2000) 256 MR1738262
9 G Duchamp, D Krob, Free partially commutative structures, J. Algebra 156 (1993) 318 MR1216472
10 C Duboc, Commutations dans les monoïdes libres: un cadre théorique pour l'étude du parallélisme, PhD thesis, Université de Rouen (1986)
11 R Fenn, E Keyman, C Rourke, The singular braid monoid embeds in a group, J. Knot Theory Ramifications 7 (1998) 881 MR1654641
12 R Fenn, D Rolfsen, J Zhu, Centralisers in the braid group and singular braid monoid, Enseign. Math. $(2)$ 42 (1996) 75 MR1395042
13 A Járai Jr., On the monoid of singular braids, Topology Appl. 96 (1999) 109 MR1702305
14 E Keyman, A class of monoids embeddable in a group, Turkish J. Math. 25 (2001) 299 MR1840178
15 T Kohno, Vassiliev invariants and de Rham complex on the space of knots, from: "Symplectic geometry and quantization (Sanda and Yokohama, 1993)", Contemp. Math. 179, Amer. Math. Soc. (1994) 123 MR1319605
16 Ş Papadima, The universal finite-type invariant for braids, with integer coefficients, Topology Appl. 118 (2002) 169 MR1877723
17 J Zhu, On singular braids, J. Knot Theory Ramifications 6 (1997) 427 MR1457197